# SDR FDEA201106282482

- Difficulty date: June 28, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AREA FLOORBEAM STA 348, RBL 12 UNDERSIDE OF TOP TEE ANGLE,   REPAIR HAS MISSED DRILLED FASTENER HOLE ALONG BACKSIDE EDGE AND INTO VERTICAL FILLER.  FABRICATED REPAIR ANGLE SPLICES, CUTOUT DAMAGED OF TOP TEE, FABRICATED TOP TEE, INSTALLED NEW SECTION OF TOP TEE, HEAT   TREATED ANGLES TO 7075T6, AND INSTALLED REPAIR ANGLES IAW SRM 53-10-8 FIG 9 AND SRM 51-30-2 AND FAS ER 2-37153-801 REV A.
